Normal forms and quadratic nonlinear Klein‐Gordon equations

Jalal Shatah

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)685-696
Number of pages12
JournalCommunications on Pure and Applied Mathematics
Volume38
Issue number5
DOIs
StatePublished - 1985

Fingerprint

Nonlinear Klein-Gordon Equation
Normal Form

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Normal forms and quadratic nonlinear Klein‐Gordon equations. / Shatah, Jalal.

In: Communications on Pure and Applied Mathematics, Vol. 38, No. 5, 1985, p. 685-696.

Research output: Contribution to journalArticle

@article{0f4f444d78ae42d799b7ac4339ce1393,
title = "Normal forms and quadratic nonlinear Klein‐Gordon equations",
author = "Jalal Shatah",
year = "1985",
doi = "10.1002/cpa.3160380516",
language = "English (US)",
volume = "38",
pages = "685--696",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - Normal forms and quadratic nonlinear Klein‐Gordon equations

AU - Shatah, Jalal

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84990623722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990623722&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160380516

DO - 10.1002/cpa.3160380516

M3 - Article

VL - 38

SP - 685

EP - 696

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -